Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for erectile dysfunction

Answered by
Dr.
Dr. Remy Koshy

General & Family Physician

Practicing since :2014

Answered : 479 Questions

default
Posted on Sat, 18 Mar 2017 in Internal Doctor Category
Question: I m newly married and Virgin , not able to penetrate because stiffness going away soon due to this not able to wear condom and also I cum very early before entering. I am sexually very fine and used to masturbate earlier without loosing stiffness. I am not able to understand what's going wrong now when I actually need. Please advise me some quick and easy way for now.

Also is taking I pill safe for my wife and when and how much she should take
doctor
Answered by Dr. Remy Koshy 3 hours later
Brief Answer:
Explained below...

Detailed Answer:
Hello Abhas,
Thanks for posting your query,

I have read through your query and can understand your concern,

You seem to be having secondary erectile dysfunction (situational), where you are always able to obtain an erection but not able to do so with new partner and experiences; in other words performance anxiety.

Stress is the major cause for erectile dysfunction. High levels of stress can affect the physiological ways by decreasing the blood flow to the penis. Similarly, performance anxiety is a form of stress, which may have this effect on your performance.

I would suggest you to consult with an urologist and can consider options for Sildenafil, only as an when needed, which will help in boosting your confidence.

Meanwhile, I would suggest you to do the following:
- Engage in daily exercises of minimum 45 mins
- consume a healthy diet
- avoid alcohol or smoking


Hope this helps

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Remy Koshy 17 hours later
ok so for now can I start with slidenafil and what is the doses and when to take . is it safe and fine or any side effects
doctor
Answered by Dr. Remy Koshy 27 hours later
Brief Answer:
Explained below..

Detailed Answer:
Hello again,
Thanks for the follow up,

I am extremely sorry for the delay in my response as I got caught up with my clinical routine.

Yes, you may decide to start on sildenafil, but I would not encourage you to take this continually.

Also this drug should be taken only under medical supervision, as any other medical conditions should be ruled out, prior to this medication. This drug can be taken once daily, and its effects may last for upto 4 hours.

Side effects are usually heart related issues, painful erection, visual disturbances, headache, dizziness, flushing or feeling of warmth.

As for your wife, taking I pill regularly is not a safe practise as it contains high dosage of hormones which may have its consequences later on. She can be started on oral contraceptives which contains very minute levels of hormones.

I hope this helps.

Please feel free to ask further,

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  Flushing

doctor1 MD

I have a red rash on my chest just below my neck. It is bright red, kind of like when I use to take Niaspan and would have some red flushing. It started about three weeks ago. They changed my cholesterol a few months ago to Zocor. Could I be having a reaction to the meds. I had been taking Vytorin so I don t think it s the Zocor but I don t know.

doctor1 MD

Hi. I seem to run a steady low-grade fever and I often have a great deal of face flushing. It creates redness and actual heat coming off my face. I stay tired and when this happens regularly, i often develop a few small sores on my back. My dad called it jungle rot when he got them. He was in vietnam and korea.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I am having severe pain in my neck shoulders and back.The muscles are extremely tight.This has been going on for a while.I am tired all the time.Generally don't feel well.Depression that hasn't responded to medication.Hair is thinning out all over on scalp.Skin is very dry and gets flaky on my face.I have facial flushing quite often.Vision is intermittenly blurry.Body aches and pain all over.Have trouble emptying my bladder sometimes.What do u think the cause may be?

doctor1 MD

I am 67 yrs old, weigh 158 am 5' 3 1/2" tall.

I am in fairly good health according to my doctor.

I take Atenonol for high blood pressure and Triamterene water pill. I was on a diabetic pill but am off that for a couple years and now am controling it by weight loss and eating right pretty much. I am concerned that I keep flushing on my face,neck, arms and even when I comb my hair my face turn reds, my neck, my arms and it's spotchy.

What's happeneing ? I did have a hormone test and it did say I was having hot flashes, but I didn't think it would be like this ??? Can't even comb my hair without turning red.

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed, my face gets hot and chest can get blotchy. It usually lasts about a half an hour or less. my...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have an appointment with allergist on the 30th. Anyway my symptons seemed a little better wasnt itchy at...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my arteries, to my head and ears which get hot. Sometimes I get a little pop at the end. Then I'm a...